MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-018
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); No Code Available (3191)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to fall and ruptured arthrotomy.Because of the open capsule and severity of the fall, the poly on the hinged knee came out.The hinge rp poly post that goes down the tibia tray, came all the way out of the tibia after the patient fell.Hinge pin and poly removed and wound was irrigated.Surgeon downsized to a 16mm poly and was happy with the stability and patella tracking, then closed the patient up.Doi: (b)(6) 2020, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
LPS UNIV TIB HIN INS XXSM 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10612836
Report Number1818910-2020-21293
Device Sequence Number10855783
Product Code KRO
UDI-Device Identifier10603295079361
UDI-Public10603295079361
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-018
Device Catalogue Number198727018
Device Lot NumberJ5880U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS XX-SM HINGE PIN.; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;